# SDR AALA201806287002

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,861 hours, 28,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CDK34881
- Condition: Cracked
- Location: Bs 1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW RING PAN CRACKED AT BS 1231.  INSTALLED A REPAIR DOUBLER IAW 53-10-00-25.
